# SDR SIMA200507002

- Difficulty date: March 10, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 69708
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TWO EMERGENCY LIGHTING STRIPS WILL NOT ILLUMINATE DURING TEST.  REPLACED THE NR 4 EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
